# SDR 2006UALA01853

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 37,639 hours, 4,727 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT RIGHT OVERWING 2 EA FWD ASSYS.  REPLACED FUSE, LIGHTS OPS CHECK NORMAL.
